Alert archive / Hawaii / High Surf Warnings in 2015

High Surf Warning 6, NWS Honolulu, HI

August 5, 2015Honolulu County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Aug 5, 2015, 3:16 AM HST for Honolulu County, Kalawao County, Hawaii. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 5, 2015, 3:16 AM HST (13:16 UTC)
Expired
Aug 7, 2015, 3:35 AM HST
In force
48 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI

The radar

The Molokai radar (PHMO), 36 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 1.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WHHW40 PHFO 051316
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
316 AM HST WED AUG 5 2015

...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND
MAUI MOLOKAI OAHU AND KAUAI...

.LARGE EAST SWELL GENERATED BY TROPICAL STORM GUILLERMO WILL
AFFECT THE ISLANDS TODAY AND TONIGHT. THIS EAST SWELL IS EXPECTED
TO DECLINE SLIGHTLY ON THURSDAY.

HIZ017-020-024-025-060230-
/O.UPG.PHFO.SU.Y.0036.000000T0000Z-150806T2200Z/
/O.NEW.PHFO.SU.W.0006.150805T1316Z-150806T1600Z/
MAUI WINDWARD WEST-WINDWARD HALEAKALA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-
316 AM HST WED AUG 5 2015

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE HIGH
SURF ADVISORY IS NO LONGER IN EFFECT. 

* SURF...ALONG EAST FACING SHORES...10 TO 15 FEET.

* TIMING...TODAY AND TONIGHT.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG
  LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY
  IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE DANGEROUS CONDITIONS MEAN THAT ONLY HIGHLY EXPERIENCED
PERSONS SHOULD ENTER THE WATER. INEXPERIENCED PERSONS SHOULD
REMAIN OFF BEACHES AND ADJACENT BEACHFRONT AREAS. LARGE BREAKING
SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE
ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD
FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ002-008-009-012-060230-
/O.UPG.PHFO.SU.Y.0037.000000T0000Z-150806T2200Z/
/O.NEW.PHFO.SU.W.0006.150805T1316Z-150806T1600Z/
KAUAI WINDWARD-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
316 AM HST WED AUG 5 2015

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE HIGH
SURF ADVISORY IS NO LONGER IN EFFECT. 

* SURF...ALONG EAST FACING SHORES...10 TO 15 FEET.

* TIMING...TODAY AND TONIGHT.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG
  LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY
  IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE DANGEROUS CONDITIONS MEAN THAT ONLY HIGHLY EXPERIENCED
PERSONS SHOULD ENTER THE WATER. INEXPERIENCED PERSONS SHOULD
REMAIN OFF BEACHES AND ADJACENT BEACHFRONT AREAS. LARGE BREAKING
SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE
ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD
FACE SIGNIFICANT INJURY OR DEATH.


&&

$$
4 follow-up statements
718 
WHHW40 PHFO 060141
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
341 PM HST WED AUG 5 2015

...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND
MAUI MOLOKAI OAHU AND KAUAI...

.LARGE EAST SWELLS GENERATED BY TROPICAL STORM GUILLERMO WILL
CONTINUE TO ROLL IN THROUGH THURSDAY EVENING.

HIZ002-008-009-012-017-020-024-025-061430-
/O.EXT.PHFO.SU.W.0006.000000T0000Z-150807T0400Z/
KAUAI WINDWARD-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-
341 PM HST WED AUG 5 2015

...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

* SURF...ALONG EAST FACING SHORES...10 TO 15 FEET.

* TIMING...THROUGH THURSDAY EVENING.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG CURRENTS.
  BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING
  THE HARBOR CHANNELS DANGEROUS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONDITIONS ALONG THE SHORELINE IN THE AFFECT AREAS WILL BE VERY
DANGEROUS. STAY WELL AWAY FROM THE SHORELINE UNTIL THE HAZARDOUS
SURF SUBSIDES.

&&

$$
DONALDSON
610 
WHHW40 PHFO 061320
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 AM HST THU AUG 6 2015

...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND
MAUI MOLOKAI OAHU AND KAUAI...

.LARGE EAST SWELLS GENERATED BY TROPICAL STORM GUILLERMO WILL
CONTINUE THROUGH THIS EVENING.

HIZ002-008-009-012-017-020-024-025-070230-
/O.CON.PHFO.SU.W.0006.000000T0000Z-150807T0400Z/
KAUAI WINDWARD-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-
320 AM HST THU AUG 6 2015

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...ALONG EAST FACING SHORES...10 TO 15 FEET.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT 
  HARBORS MAKING NAVIGATING THE HARBOR CHANNELS DANGEROUS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS... CONDITIONS ALONG THE
SHORELINE IN THE AFFECT AREAS WILL BE VERY DANGEROUS. STAY WELL
AWAY FROM THE SHORELINE UNTIL THE HAZARDOUS SURF SUBSIDES.

&&

$$
366 
WHHW40 PHFO 070114
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
314 PM HST THU AUG 6 2015

...HIGH SURF WARNING FOR EAST FACING SHORES OF MAUI MOLOKAI OAHU
AND KAUAI...

...HIGH SURF ADVISORY FOR EAST FACING SHORES OF THE BIG ISLAND...

.LARGE EAST SWELL AND WIND WAVES GENERATED BY TROPICAL CYCLONE
GUILLERMO WILL CONTINUE THROUGH TONIGHT AND WILL LOWER THROUGH THE
DAY FRIDAY.

HIZ024-025-071415-
/O.CAN.PHFO.SU.W.0006.000000T0000Z-150807T0400Z/
/O.NEW.PHFO.SU.Y.0038.150807T0114Z-150807T1600Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
314 PM HST THU AUG 6 2015

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. THE HIGH
SURF WARNING HAS BEEN CANCELLED. 

* SURF...ALONG EAST FACING SHORES...8 TO 12 FEET.

* TIMING...THROUGH TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD
EXPECT RECREATIONAL SURFERS AND BODY BOARDERS UTILIZING HARBOR
CHANNELS TO ACCESS SURFING AREAS.

&&

$$

HIZ002-008-009-012-017-020-071415-
/O.EXT.PHFO.SU.W.0006.000000T0000Z-150807T1600Z/
KAUAI WINDWARD-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-
314 PM HST THU AUG 6 2015

...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

THE HIGH SURF WARNING IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. 

* SURF...ALONG EAST FACING SHORES...10 TO 15 FEET.

* TIMING...THROUGH TONIGHT.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT 
  HARBORS MAKING NAVIGATING THE HARBOR CHANNELS DANGEROUS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONDITIONS ALONG THE SHORELINE IN THE AFFECT AREAS WILL BE VERY
DANGEROUS. STAY WELL AWAY FROM THE SHORELINE UNTIL THE HAZARDOUS
SURF SUBSIDES.

&&

$$

FOSTER
517 
WHHW40 PHFO 071335
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST FRI AUG 7 2015

...HIGH SURF WARNING CANCELLED...
...HIGH SURF ADVISORY FOR EAST FACING SHORES OF KAUAI AND OAHU...

.ALTHOUGH THE EAST SWELL FROM GUILLERMO IS ON THE DECLINE...SURF
HEIGHTS WILL REMAIN QUITE ELEVATED ALONG EAST FACING SHORES OF
KAUAI AND OAHU TODAY.

HIZ002-008-009-080245-
/O.CAN.PHFO.SU.W.0006.000000T0000Z-150807T1600Z/
/O.NEW.PHFO.SU.Y.0039.150807T1335Z-150808T0400Z/
KAUAI WINDWARD-OAHU KOOLAU-OLOMANA-
335 AM HST FRI AUG 7 2015

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
HIGH SURF WARNING HAS BEEN CANCELLED. 

* SURF...ALONG EAST FACING SHORES OF KAUAI...7 TO 10 FEET. ALONG
  EAST FACING SHORES OF OAHU...5 TO 8 FEET.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ012-017-020-071445-
/O.CAN.PHFO.SU.W.0006.000000T0000Z-150807T1600Z/
MOLOKAI WINDWARD-MAUI WINDWARD WEST-WINDWARD HALEAKALA-
335 AM HST FRI AUG 7 2015

...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF WARNING. 

SURF HEIGHTS HAVE SUBSIDED TO BELOW WARNING AND ADVISORY LEVELS.

$$

HIZ024-025-071445-
/O.CAN.PHFO.SU.Y.0038.000000T0000Z-150807T1600Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
335 AM HST FRI AUG 7 2015

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. 

SURF HEIGHTS HAVE SUBSIDED TO BELOW ADVISORY LEVEL.

$$

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Aug 4, 8:30 PM HST, 6 hours 46 minutes earlier.

Area forecast discussion, Aug 4, 8:30 PM HST, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
830 PM HST TUE AUG 4 2015

.SYNOPSIS...
MOISTURE ON THE FRINGE OF TROPICAL STORM GUILLERMO OVER THE BIG
ISLAND WILL SPREAD WEST TO REST OF THE ISLANDS OVERNIGHT...POSSIBLY
BRINGING LOCALLY HEAVY RAIN. TRADE WINDS WILL PERSIST ACROSS THE
STATE TONIGHT AND EARLY WEDNESDAY...BRINGING SHOWERS MOSTLY TO
WINDWARD AREAS. TROPICAL STORM GUILLERMO IS FORECAST TO PASS NORTH
OF THE BIG ISLAND AND MAUI WEDNESDAY...AND NORTH OF OAHU AND KAUAI
THURSDAY. WEATHER OVER THE ISLANDS WILL DEPEND ON THE TRACK OF THE
STORM. TRADE WINDS WILL RETURN TO THE ISLANDS FRIDAY NIGHT.
TYPICALLY SUMMERTIME WEATHER IS EXPECTED OVER THE WEEKEND INTO NEXT
WEEK.

&&

.DISCUSSION...
WEATHER AROUND THE HAWAIIAN ISLANDS WILL BE STRONGLY INFLUENCED BY
TROPICAL STORM GUILLERMO THROUGH FRIDAY. THE CENTER OF GUILLERMO WAS
ABOUT 335 MILES EAST OF HILO AT 8 PM HST...MOVING WNW AT 9 MPH. THE
FORECAST STILL HAS GUILLERMO PASSING NORTH OF THE ISLANDS LATE
WEDNESDAY AND THURSDAY...THOUGH IT IS FORECAST TO GET CLOSE ENOUGH
TO THE ISLANDS FOR THE CONTINUATION OF A TROPICAL STORM WATCH FOR
THE BIG ISLAND AND MAUI COUNTY. PLEASE SEE THE TROPICAL STORM LOCAL
STATEMENT ON OUR WEBSITE...PRODUCT HLSHFO...FOR MORE SPECIFIC
INFORMATION ON HAZARDS RELATED TO GUILLERMO. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR THE BIG ISLAND AND MAUI AS THE POTENTIAL FOR
FLASH FLOODING IS HEIGHTENED DUE TO MOISTURE ASSOCIATED WITH
GUILLERMO REACHING THE AREA. IN FACT...SOUTHERN BIG ISLAND DID
EXPERIENCE SOME LOCALLY HEAVIER RAIN EARLIER THIS AFTERNOON...THOUGH
THE RAIN HAS MOVED OFFSHORE.

LATEST SATELLITE IMAGERY SHOWED MORE CLOUDS HEADING TOWARDS THE BIG
ISLAND AS WELL AS MAUI COUNTY TONIGHT...AND WILL KEEP WINDWARD AREAS
OF THOSE ISLANDS WET IN THE COMING HOURS. THESE CLOUDS WILL PROBABLY
SPREAD TO THE REST OF THE ISLANDS OVERNIGHT INTO EARLY WEDNESDAY
MORNING. MEANWHILE...A SURFACE HIGH WILL REMAIN FAR NORTHEAST OF THE
MAIN HAWAIIAN ISLANDS...PROVIDING MUCH OF THE STATE WITH TRADE WINDS
TONIGHT. THERE ARE FEW EMBEDDED SHOWERS IN THE TRADE WIND FLOW...AND
THESE SHOWERS WILL AFFECT WINDWARD AREAS OF THE REST OF THE ISLANDS

TRADE WIND WEATHER WILL CONTINUE FOR MUCH OF THE ISLANDS EARLY PART
OF WEDNESDAY...AS GUILLERMO IS STILL JUST EAST TO THE AREA.
MOISTURE FROM GUILLERMO MAY REACH THE AREA AT TIMES...ESPECIALLY
OVER THE EASTERN ISLANDS...BRINGING MORE CLOUDS AND SHOWERS
AFFECTING MAINLY WINDWARD AREAS.

ONCE GUILLERMO MOVES OUT OF THE AREA...TRADE WINDS WILL RETURN TO
THE STATE. THE GLOBAL MODELS ARE IN GOOD AGREEMENT SHOWING TYPICAL
SUMMERTIME TRADE-WIND WEATHER OVER THE WEEKEND THROUGH MUCH OF NEXT
WEEK...WITH PASSING SHOWERS AFFECTING MAINLY WINDWARD AND MOUNTAIN
AREAS.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL TONIGHT...THOUGH MOISTURE ON THE WEST
SIDE OF GUILLERMO HAS BEEN MOVING OVER THE BIG ISLAND AND MAUI...
BRINGING MVFR COND. THE MOISTURE MAY SPREAD TO THE REST OF THE
ISLANDS THROUGH EARLY WEDNESDAY MORNING. AIRMET SIERRA IS IN EFFECT
FOR MTN OBSC WINDWARD BIG ISLAND AS WELL AS MAUI AND MOLOKAI AND MAY
NEED TO BE EXPANDED TO INCLUDE OAHU AND KAUAI AS THE MOISTURE SPREAD
WEST.

&&

.MARINE...
A TROPICAL STORM WATCH REMAINS IN EFFECT THROUGH NOON THURSDAY FOR
THE COASTAL WATERS NEAR THE BIG ISLAND AND MAUI COUNTY AS GUILLERMO
ADVANCES CLOSER TO THE EASTERN ISLANDS. A WATCH MEANS THAT TROPICAL
STORM CONDITIONS WILL BE POSSIBLE. MEANWHILE...THE OFFSHORE
WATERS...FROM 40 NM TO 240 NM AWAY FROM THE MAIN HAWAIIAN
ISLANDS...ARE UNDER A TROPICAL STORM WARNING.

A HIGH SURF ADVISORY REMAINS IN EFFECT FOR EAST FACING SHORES OF THE
BIG ISLAND AND MAUI THROUGH NOON THURSDAY AND IS POSTED FOR THE EAST
FACING SHORES OF MOLOKAI...OAHU AND KAUAI FROM MIDNIGHT TONIGHT
THROUGH NOON THURSDAY AS SWELL FROM GUILLERMO SPREADS WEST.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR THE BIG ISLAND AND MAUI.

TROPICAL STORM WATCH FOR MAUI...KAHOOLAWE...LANAI...MOLOKAI AND THE
BIG ISLAND.

TROPICAL STORM WATCH FOR BIG ISLAND WINDWARD WATERS...THE ALENUIHAHA
CHANNEL...MAUI COUNTY WINDWARD WATERS...MAALAEA BAY AND THE PAILOLO
CHANNEL.

HIGH SURF ADVISORY THROUGH NOON THURSDAY FOR EAST FACING SHORES
OF THE BIG ISLAND AND MAUI.

HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT THROUGH NOON THURSDAY FOR
EAST FACING SHORES OF MOLOKAI...OAHU AND KAUAI.

&&

HUI

Nearby

High Surf Warnings in Hawaii, 2015Every high surf warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.